# SDR RAIA2019020420014

- Difficulty date: January 22, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 46LH LOWER SUPPORT BRACKET IS CRAQCKED AT STR 15 BELOW LEFT FLOOR SILL-          REMOVED ALL FASTNERS. INSTALLED LH LOWER SUPPORT BRACKET AT FR 46 STR 15L, FUEL TANK SEALANT STILL NEEDS TO BE APPLIED. INSTALLED SEALANT TO REPAIR.
